New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

New Member

Date Joined Aug 2007
Total Posts : 19
   Posted 8/27/2007 9:46 PM (GMT -6)   
Do any of you suffer from tinnitus with your anxiety? I have a constant ringing in my ears and have since my anxiety showed up. Just wondering how much of a symptom it is.

New Member

Date Joined Jul 2007
Total Posts : 14
   Posted 8/28/2007 8:48 AM (GMT -6)   

I have had tinnitus while on Lexapro and Effexor. Inbetween the two when I wasnt on any daily meds for pd it seemed to go away. It listed as a side effect for most of the AD medicines.


Forum Moderator

Date Joined Apr 2007
Total Posts : 32602
   Posted 8/28/2007 8:55 AM (GMT -6)   

Hello,  Tinnitus is often caused by medications, if I have been using ASA I can tell if I have used to much as I get tinnitus. 

Tinnitus can be perceived in one or both ears or in the head. It is usually described as a ringing noise, but in some people it takes the form of a high pitched whining, buzzing, hissing, humming, or whistling sound, or as ticking, clicking, roaring, , tunes, songs, or beeping.It has also been described as a "whooshing" sound, as of wind or waves.Reference: Wikipedia

Moderator Anxiety ~ Panic Disorders
*~* Not a mental health professional at all *~*
Dx: Anxiety/Panic, Depression 
"If you doubt you can accomplish something, then you can’t accomplish it. You have to have confidence in your ability, and then be tough enough to follow through.” 
~Rosalyn Carter


New Topic Post Reply Printable Version
Forum Information
Currently it is Saturday, October 22, 2016 3:48 AM (GMT -6)
There are a total of 2,709,994 posts in 298,855 threads.
View Active Threads

Who's Online
This forum has 153391 registered members. Please welcome our newest member, thomasmcvay.
176 Guest(s), 4 Registered Member(s) are currently online.  Details
Georgia Hunter, jennydancingfish, F8, Dakato

Follow on Facebook  Follow on Twitter  Follow on Pinterest

©1996-2016 LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer